# SDR HEEA109167

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 1,156 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Overserviced
- Location: Main Transmsn
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF NOTED THAT MAIN GEARBOX OIL PRESSURE WAS STEADY AT 50 PSI WITH OCCASSIONAL DIPS TO 49 PSI.  RETURNED TO HOUMA.  MAINTENANCE FOUND THE TRANSMISSION TO BE OVERSERVICED.  DRAINED THE FLUID LEVEL TO THE PROPER LEVEL.  PRESSURE CHECKED  GOOD ON CHECK FLIGHT.
